English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A geometric Schur functor

MPS-Authors
/persons/resource/persons235789

Mautner,  Carl
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mautner, C. (2014). A geometric Schur functor. Selecta Mathematica. New Series, 20(4), 961-977. doi:10.1007/s00029-014-0147-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1590-1
Abstract
There is no abstract available